# SDR AALA202001249001

- Difficulty date: January 23, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N989AU
- Make and model: Airbus A321-231
- Aircraft serial: 7307
- Aircraft time: 11,332 hours, 4,331 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Unknown
- Location: Brakes
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NORMAL BRAKES ROUGH FEEL ON APPLICATION. TWO OCCURRENCE OF ECAM  PARKING  BRAKE FAIL WITH 0  BRAKE PRESS. OF TRIPLE INDICATOR. NORMAL BRAKES HELD BOTH ECAM OCCUR SELF CLEARED. NORMAL BRAKE CHECK NORMAL IAW AMM 32-46-00. PARKING BRAKE SYSTEM OPS CKS NORMAL IAW TSM 32-45-00.
